# SDR GTIA050239

- Difficulty date: August 26, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N834NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49847
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 598
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION INSIDE CABIN AT CUSP LINE, WEB STATION 598, L18L.  REMOVED CORROSION AT WEB STATION 598.  FOUND ITS OUT OF LIMITS.  CUT OUT DEFECTIVE AREA.  FABRICATED REPAIR DOUBLER AND FILLER.  TREATED, PRIMED AND INSTALLED DOUBLER AND FILLER.  (M)
